Journal article icon

Journal article

Mean multidimentional function

Actions


Authors


Expand authors...
Journal:
Doklady Akademii Nauk
Volume:
351
Issue:
4
Pages:
558-560
Publication date:
1996-01-01
ISSN:
0869-5652
Source identifiers:
379153
Language:
Russian
Pubs id:
pubs:379153
UUID:
uuid:7c3ef761-bd1b-4fd1-af1f-2b2346e2000e
Local pid:
pubs:379153
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP